# SDR CA140130014

- Difficulty date: January 29, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 815 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 62E23190
- Condition: Erratic
- Location: Engine Fuel
- Part time: 13 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PUMP OUTPUT PRESSURE ERRATIC CAUSING A ROUGH ENGINE IDLE BETWEEN 700-1000 RPM.
